# SDR CA061030001

- Difficulty date: October 28, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 42,233 hours
- Engine: Rroyce DART5342
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 316Q2277
- Condition: Fractured
- Location: Hydraulic Return
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE EN-ROUTE THE HYDRAULIC FLOW LIGHTS ILLUMINATED AND THE HYDRAULIC PRESSURE DROPPED TO 1900PSI. THE AIRCRAFT DIVERTED, WHERE AN UNEVENTFUL LANDING WAS MADE. MAINTENANCE INVESTIGATION REVEALED THAT THE HYDRAULIC RETURN LINE BETWEEN THE HYDRAULIC CUT OUT VALVE AND THE HYDRAULIC RESERVOIR HAD FRACTURED AT THE RESERVOIR CONNECTION. THE LINE WAS REPLACED AND THE SYSTEM TESTED SERVICEABLE. AN OPTIONAL MOD (S/B 29/44, MOD 7297) RAISED BY BAE IN 1986 REPLACED THIS RIGID LINE WITH A FLEXIBLE LINE TO PRECLUDE THIS TYPE OF FAILURE. THE LINE IN QUESTION WAS A PRE-MOD ITEM. (TC# 20061030001)
